Turkish Journal of Mathematics
Multiple Positive Solutions for Nonlinear Third-Order Boundary Value Problems in Banach Spaces
This paper deals with the positive solutions of nonlinear boundary value problems in Banach spaces. By using fixed point index theory, some sufficient conditions for the existence of at least one or two positive solutions to boundary value problems in Banach spaces are obtained. An example illustrating the main results is given.
Positive solutions; boundary value problem; Banach spaces; fixed point index.
WANG, FENG; LU, HAI-HUA; and ZHANG, FANG
"Multiple Positive Solutions for Nonlinear Third-Order Boundary Value Problems in Banach Spaces,"
Turkish Journal of Mathematics: Vol. 33:
1, Article 6.
Available at: https://journals.tubitak.gov.tr/math/vol33/iss1/6